# SDR FDEA201301110080

- Difficulty date: January 11, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 1320-1540, LBL 24 CORRODED AND GOUGED.   REMOVED DAMAGE IAW SRM-51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-52, R & R SEAT TRACK IAW DWG 146N5130, AND SRM-51-40-02, CAT "A" MAJOR REPAIR.
